# SDR 97ZZZX1865

- Difficulty date: April 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499EH
- Make and model: Piper PA-31T
- Aircraft serial: 7720066
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bulkhead
- Part number: 4655002
- Condition: Cracked
- Location: Cabin Door
- Part time: 3,952 hours
- Component: 4677600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTER AIRCRAFT DOOR SKIN FAILED WITHOUT WARNING WITH A 2.5 INCH CRACK ORIGINATING AT END OF FORWARD SIDE OF DOOR HINGE AND EXTENDING UPWARDS.  DISASSEMBLED DOOR AND FOUND THE FOLLOWING PARTS HAD FAILED:  46624-03 BRACKET (ON FORWARD LOWER SIDE) 466550-02 BULKHEAD (ON OUTER FLANGE ACROSS 2 RIVET HOLES) AND 46550-04 BULKHEAD (ON OUTER FLANGE ACROSS 2 RIVET HOLES).  REPLACED ALL THREE SHEET METAL COMPONENTS, FABRICATED AND INSTALLED EXTERNAL DOUBLER OVER CRACKED AREA OF EXTERNAL DOOR SKIN IAW AC 43.13-1A AND 2A.
